# SDR 20000420SH001

- Difficulty date: January 5, 2000
- Submitted: April 20, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- Aircraft time: 59,512 hours, 35,519 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ACT5812
- Part serial: DA1122
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD END OF RIGHT MAIN GEAR ACTUATOR BROKE OFF DURING GEAR SWING AT MAINTENANCE CHECK.  REPLACED WITH SERVICEABLE ACTUATOR, MM 32-32-002-4. (X)
